# SDR UALA2012022001014

- Difficulty date: February 20, 2012
- Submitted: February 20, 2012
- Operation: Air carrier
- Aircraft: N570UA
- Make and model: Boeing 757222
- Aircraft serial: 26678
- Aircraft time: 63,685 hours, 23,405 cycles
- Engine: Pwa PW2037
- System (JASC): 2731 · Elevator Tab Control System
- Part: Actuator
- Condition: Unreliable
- Location: Elevator Asym
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DUE TO RECENT RELIABILITY ISSUES REPLACED THE ELEVATOR ASYMMETRY LIMITER ACTUATOR.
